# SDR ASOA2015051312798

- Difficulty date: April 21, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 29,922 hours, 26,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD ANGLES ON STRINGER 3L AT BS 280 ARE CRACKED.  R & R THE ANGLES.
